# SDR MASA200600901

- Difficulty date: March 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 4,060 hours, 2,813 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6420 PHX - FLAPS 30 OVERSPEED AT 190 KTS ON FINAL.  OP'S CHECK GOOD.
